# SDR SIMA20140415015

- Difficulty date: April 15, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 34,454 hours, 31,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 CTR AISLE PROX STRIP BROKEN.  R & R RT NR 1 CTR AISLE PROX STRIP IAW AMM 33-50-12.
